# SDR BJNA020103

- Difficulty date: January 6, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK, OPS CHECK NORMAL IAW 33-51-11.  (M)
